I am 43 years old. I have been experiencing a burning and itching sensation while urinating for about three weeks now. I now have the same sensation when I ejaculate after sex, Also, when I squeeze my penis, there is pain along the lower part which feels like the pain is along the tract where urine and semen pass through. Please comment on what can I do about this? I think it must be due to unprotected sexual intercourse that I had a couple of times some weeks ago after which I stopped.
Welcome to icliniq.com.
Burning sensation in the urinary tract or urethra can most commonly be due to either infection of bladder or urethra, or any stone problem, which has either passed in the bladder kidney system causing infection thus burning. It can also be due to unprotected sexual intercourse which leads to the infection of the urethra.
The diagnosis of this condition is important before the treatment is started. Urine microscopy and sonography of abdomen and pelvis are initial urine and scanning modalities which are required for diagnosis. Physical examination by a urologist is also of paramount importance as something it is the best modality to detect the diagnosis. So I would advise you, for now, you take plenty of fluids as repeated urination can wash out the infection. But the above-mentioned test and physical examination are mandatory in your case.
As you have pain in passing semen also, it can be a prostate infection which again requires a per rectal examination by a urologist to see for prostate status.
Was this answer helpful?|
Query: Hello doctor, I feel like urinating frequently and have an orgasm each time I urinate and feel relieved. The moment I get up from the toilet seat and walk, it starts to burn. There is no burning sensation while urinating. I engaged in sexual intercourse a day before experiencing this. There is no b... Read Full »
Article Overview: If you have frequent urinary tract infections, here are some strategies to reduce your risk. Read Article
1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections. Topical estrogen applied inside the vagina can reduce the risk of infections. Your doctor will decide if this treatment is right for you. 2) Sexual... Read Article
Ask your health query to a doctor online?Ask an Urologist Now